# SDR WRLA20100604389

- Difficulty date: June 4, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Bracket
- Part number: 65B227812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - BRACKET, LANDING GEAR SUPPORT BEAM FRONT SPAR, WBL 130, RIGHT WING.  REPLACED THE BRACKET, LANDING GEAR SUPPORT BEAM FRONT SPAR WBL 130 RIGHT WING IAW SRM 51-40-02 REV 76.  JOB COMPLETED AND COND CHECK NORMAL.
